Table of Contents
International Journal of Population Research
Volume 2012, Article ID 194187, 5 pages
http://dx.doi.org/10.1155/2012/194187
Research Article

Estimates of Age-Specific Mortality Rates from Sequential Cross-Sectional Data in Malawi

Mailman School of Public Health, Columbia University, 60 Haven Avenue, Suite B2, New York, NY 10032, USA

Received 1 November 2011; Accepted 17 January 2012

Academic Editor: Kathryn Kost

Copyright © 2012 Henry V. Doctor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Henry V. Doctor, “Estimates of Age-Specific Mortality Rates from Sequential Cross-Sectional Data in Malawi,” International Journal of Population Research, vol. 2012, Article ID 194187, 5 pages, 2012. https://doi.org/10.1155/2012/194187.